POLARAMINE
Polaramine-6mg-Repetabs Antihistamine relief from hayfever symptoms and skin allergies
(CONTAINS 50 TABLETS, EACH TABLET CONTAINS DEXCHLORPHENIRAMINE MALEATE 6MG)
 
The best in the world at the best price!
 
->Home Page Anagen.net ->Shop on line - The available products
 
 
->Polaramine 90 tablets 2mg NZ$ 62, 180 tablets 2mg NZ$ 124, 40 tablets 6mg NZ$ 39, 120 tablets 6mg NZ$ 107
 
Polaramine Antihistamine Repetabs (repeat action tablets) contain an antihistamine (dexchlorpheniramine maleate) which will relieve allergy symptoms such as sneezing, watery/itchy eyes. Polaramine will also reduce the itching associated with most insect bites, allergic skin conditions and any irritation caused by hives.

Dosage

Adults and children over 12 years of age 1 Repetab at bedtime, then 1 at 12 hourly intervals. Once symptoms have been relieved dosage can be reduced to 1 repetab as required
Children under 12 years of age Repetabs should NOT be given to children under 12 years of age

Caution

Do not chew repetabs they must be swallowed whole. Do not use if pregnant or breast feeding without medical direction. Do not drive or operate machinery if this medication causes you to feel drowsy. Avoid alcohol while using Polaramine.

 
 
 
 
 
 
About Anagen.net  | How to advertise  |  Privacy PolicyLegal Disclaimer | Site resolution
Recommend this site to your friends  Anagen.net complete site in Italian language

Copyright Anagen.net